Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 4, 2011, 9:29 PM MDT for Hudspeth County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 9:29 PM MDT (03:29 UTC)
- Expired
- Jun 4, 2011, 10:15 PM MDT
- In force
- 46 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 179 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4795 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS54 KEPZ 050329
SVREPZ
TXC229-050415-
/O.NEW.KEPZ.SV.W.0019.110605T0329Z-110605T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
929 PM MDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1015 PM MDT
* AT 921 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHEAST OF SIERRA BLANCA...MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALLAMOORE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.
&&
LAT...LON 3089 10492 3079 10522 3080 10527 3082 10529
3081 10531 3111 10543 3123 10506
TIME...MOT...LOC 0328Z 341DEG 12KT 3106 10519
$$
TRIPOLI2 follow-up statements
075
WWUS54 KEPZ 050359
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
959 PM MDT SAT JUN 4 2011
TXC229-050415-
/O.CON.KEPZ.SV.W.0019.000000T0000Z-110605T0415Z/
HUDSPETH TX-
959 PM MDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HUDSPETH COUNTY UNTIL 1015 PM MDT...
AT 950 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED...AND REMAINS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHEAST OF
SIERRA BLANCA...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ALLAMOORE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.
&&
LAT...LON 3089 10492 3079 10522 3080 10527 3082 10529
3081 10531 3111 10543 3123 10506
TIME...MOT...LOC 0359Z 341DEG 12KT 3096 10515
$$
TRIPOLI415
WWUS54 KEPZ 050415
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1015 PM MDT SAT JUN 4 2011
TXC229-050425-
/O.EXP.KEPZ.SV.W.0019.000000T0000Z-110605T0415Z/
HUDSPETH TX-
1015 PM MDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUDSPETH COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM IN SOUTHEAST HUDSPETH COUNTY.
LAT...LON 3089 10492 3079 10522 3080 10527 3082 10529
3081 10531 3111 10543 3123 10506
TIME...MOT...LOC 0415Z 341DEG 12KT 3091 10513
$$
TRIPOLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:48 PM MDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 4, 3:48 PM MDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 348 PM MDT SAT JUN 4 2011 .SYNOPSIS... ISOLATED THUNDERSTORMS WILL AFFECT MOSTLY THE HIGHER TERRAIN AREAS OF OTERO COUNTY IN NEW MEXICO AND HUDSPETH COUNTY IN TEXAS THROUGH THIS EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 50 MPH...AND AREAS OF BLOWING DUST. MOISTURE WILL SURGE IN FROM THE EAST OVERNIGHT...SHIFTING THE FOCUS FOR SCATTERED THUNDERSTORMS TO AREAS WEST OF THE RIO GRANDE ON SUNDAY... ESPECIALLY OVER THE HIGHER TERRAIN OF THE GILA REGION AND BOOTHEEL. THUNDERSTORMS MAY RESULT IN LIGHTNING-STARTED FIRES IN THIS AREA. THUNDERSTORM CHANCES WILL BEGIN TO DECREASE ON MONDAY... WITH DRY AND HOT SOUTHWEST FLOW TAKING OVER BY MID-WEEK. && .DISCUSSION... OUR AREA REMAINS UNDER SSW FLOW ALOFT BETWEEN A SPRAWLING UPPER RIDGE WHICH EXTENDS TO OUR SOUTH AND EAST...AND A VERY DEEP CUTOFF LOW OFF THE CALIFORNIA COAST. THE UPPER FLOW IS TAPPING INTO A RATHER WORKED-OVER SOURCE OF MOISTURE...MOSTLY FROM CONVECTION OVER THE PAST FEW DAYS IN CENTRAL MEXICO. THIS MOISTURE MOSTLY RESIDES BELOW 700 MB...AND DOES NOT SHOW UP WELL ON WATER VAPOR IMAGERY...UNTIL CONVECTION DEVELOPS AND PULLS THE MOISTURE HIGHER UP. SURFACE OBS FROM AG-MET SITES IN MEXICO SUGGEST MOSTLY MID- 40S SFC DEWPOINTS ACROSS THE LOWER ELEVATIONS OF EASTERN CHIHUAHUA/DURANGO. PRE-RAINFALL DEWPOINTS OVER THE SACRAMENTOS WERE IN THE MID-30S... A MODEST 5-10 DEGREE INCREASE FROM 24 HRS AGO... AND LOWER 50S DEWS OVER THE EASTERN PLAINS ONLY REPRESENT ABOUT A 2-5 DEGREE 24HR INCREASE FARTHER UPSTREAM. HOWEVER...LOW LEVEL FLOW IS A LITTLE STRONGER/DEEPER AND SLIGHTLY MORE BACKED THAN YESTERDAY... AND THIS HAS LEAD TO STRONGER UPSLOPE CONDITIONS ACROSS THE SACS. TODAY IS THE FIRST DAY WE HAVE SEEN SIGNIFICANT CONVECTION ON THE OTERO COUNTY SIDE OF THE SACS...AND THE FIRST TIME STORMS IN THE SACS HAVE BEEN HEALTHIER THAN THOSE OVER THE SIERRA MADRES SOUTH OF THE BORDER. LINE OF TOWERING CU CURRENTLY EXTENDS FROM THE SACS ALONG THE WEST EDGE OF THE OTERO MESA AND THE EAST-SLOPES OF THE HUECO MOUNTAINS AND DOWN ALONG THE EDGE OF THE PLATEAU IN CENTRAL HUDSPETH COUNTY. MODELS...INCLUDING THE NAM AND VARIOUS HIGH-RES WRF RUNS SUGGEST ISOLATED CONVECTION WILL DEVELOP THROUGH LATER THIS AFTERNOON OVER THE OTERO MESA AND THE HIGHER TERRAIN OF HUDSPETH COUNTY. HOWEVER...12Z RAOBS SHOWED WARMER MID-LEVEL TEMPS UPSTREAM... WITH H5 TEMPS OF -8C AT TUCSON...CHIHUAHUA...AND EMPALME...WITH -12C AT EL PASO. THIS WARMING LIKELY IS PARTIALLY TO BLAME FOR THE RELATIVELY POOR CONVECTION OVER CHIHUAHUA TODAY. SO INSTEAD OF SEEING STORMS AND OUTFLOWS STREAMING UP FROM THE SOUTHWEST LIKE THE PAST FEW DAYS...ALL WE WILL HAVE TO WORK WITH IS WHATEVER CAN POP UP ALONG OUR OWN HIGH TERRAIN. AS A RESULT...EL PASO METRO WILL STAY HIGH AND DRY TODAY. NAM SUGGESTS CONVECTION IN HUDSPETH WILL GET AN EXTRA KICK EARLY THIS EVENING AS LOW LEVEL WINDS INCREASE AND 50S DEWPOINTS ADVECT IN FROM THE EAST. METAR AND MESONET OBS OVER THE TRANS-PECOS INDICATE THAT THESE 50+ DEWPOINTS DO IN FACT ACTUALLY EXIST. NOTE -- THE DEWPOINT AT THE MARFA AWOS HAS BEEN INVALID FOR SEVERAL DAYS. MODELS STILL SUGGEST A GOOD ENHANCEMENT OF EASTERLY FLOW TONIGHT AND A BIT OF A MOISTURE SURGE. SATELLITE-BASED PWAT ESTIMATES SHOW A GOOD AREA OF ENHANCED MOISTURE STREAMING INTO SOUTH/EAST TEXAS FROM THE GULF...AGAIN MOSTLY BELOW 500 MB...WITH DRIER AIR HIGHER ALOFT BASED ON WATER VAPOR IMAGERY. NAM AND GFS TIME-SERIES OF PW SHOW A QUICK RAMP-UP IN PW FROM ABOUT 0.60 INCHES TO JUST OVER 0.80 BY 06Z SUNDAY. BUT THE EASTERLY PUSH LOOKS TO BE STRONG ENOUGH TO SHOVE THE MOISTURE WELL WEST OF THE RIO GRANDE OVERNIGHT. TIME SERIES SHOW PW VALUES AT DEMING AND LORDSBURG CURRENTLY AROUND 0.35 INCHES...JUMPING QUICKLY TO 0.70 INCHES BY 18Z SUNDAY. MEANWHILE...MID-LEVEL RIDGE AXIS WILL SHIFT WEST TOMORROW...AND WILL BE VERY CLOSE TO EL PASO...SUGGESTING MORE MID-LEVEL WARMING ALONG AND EAST OF THE RIO GRANDE. NAM AND GFS SUGGEST CONVECTION DEVELOPING TOMORROW AFTERNOON FIRST ALONG THE SIERRA MADRES FROM THE BOOTHEEL SOUTH ALONG THE CHIH/SONORA BORDER...SLOWLY MOVING NORTHWARD WITH THE UPPER FLOW...AND SENDING OUTFLOWS INTO THE LOWER ELEVATIONS. MEANWHILE...MORE ISOLATED CONVECTION DEVELOPS OVER THE GILA REGION. GIVEN THE CURRENT DRY CONDITIONS OVER THAT AREA... NEAR-SURFACE DEWPOINTS WILL LAG BEHIND DESPITE THE RAMP-UP IN TOTAL COLUMN PW. THIS SETS THE STAGE FOR HIGH POTENTIAL FOR DRY LIGHTNING AND STRONG DOWNBURST WINDS OVER THE GILA REGION TOMORROW. CUT-OFF UPPER LOW OFF THE WEST COAST WILL MOVE INTO NEVADA MONDAY AFTERNOON... WITH A SHORTWAVE TROUGH/VORT LOBE EXTENDING SOUTH INTO ARIZONA. THIS FEATURE WILL CLIP THE FOUR-CORNERS REGION BY MONDAY NIGHT. THIS WILL HELP BREAK DOWN THE WESTERN EDGE OF THE RIDGE... ALLOWING UPPER-LEVEL SOUTHWEST FLOW TO RETURN TO FAR WESTERN NM...FOCUSING BEST MID-LEVEL MOISTURE CLOSER TO THE RIO GRANDE. HOWEVER...THE ENHANCED UPPER-LEVEL SUPPORT/LIFT FROM THE TROUGH MAY HELP POP UP ISOLATED THUNDERSTORMS AGAIN MONDAY AFTERNOON OVER THE PARCHED HIGH TERRAIN OF THE GILA REGION... WITH ANOTHER ENHANCED DRY LIGHTNING THREAT. BY TUESDAY...THE RIDGE OVER THE SOUTHEAST US WILL BE RAPIDLY BREAKING DOWN...ALLOWING DRY SOUTHWEST FLOW ALOFT TO TAKE OVER AS THE OVERALL PATTERN DE-AMPLIFIES. PRECIP/THUNDERSTORM CHANCES WILL SHIFT EAST AND BEGIN TO SHRIVEL UP... WITH POPS LESS THAN 10 PERCENT BY WEDNESDAY. WESTERN TROUGH MAY TRY TO DIG IN A LITTLE DEEPER MID-WEEK...BUT THIS LOOKS LIKELY TO JUST RESULT IN INCREASINGLY BREEZY/DRY/HOT CONDITIONS FOR THE BULK OF NEXT WEEK. && .AVIATION...VALID 05/00Z-06/00Z. VFR THROUGH THE PERIOD EXCEPT NEAR THUNDERSTORMS. UNTIL 06Z EAST OF THE RIO GRANDE: SCT080 SCT250 EXCEPT MVFR-IFR IN TSTM ESPLY SACRAMENTO MOUNTAINS AND EASTERN HUDSPETH COUNTY. TSTMS MAY CONTAIN HAIL AND WIND GUSTS TO 60 MPH WITH LCL BLDU. WEST OF THE RIO GRANDE SKC-FEW 100 AND 250. AFT 06Z FEW TO SCT 070-100 AND 150-250 WITH INCREASING EASTERLY WINDS 100/10KT OVER ALL AREAS. AFT 18Z: SCT080-100 SCT 150-250 WITH ISOLD TS MVFR AND WINDS 120/10KT. GUSTY OUTFLOW TSTM WINDS AND LCL BLDU. && .FIRE WEATHER... THE THREAT OF DRY LIGHTNING AND STRONG GUSTY OUTFLOW WINDS FROM ISOLATED THUNDERSTORMS CONTINUES TODAY MAINLY EAST OF THE RIO GRANDE AND SUNDAY SPREADING WEST OF THE RIO GRANDE. ENOUGH RESIDUAL MOISTURE PERSISTS MAINLY EAST OF THE RIO GRANDE TODAY TO PRODUCE ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING. RISK OF TSTMS RUNS ABOUT 5% WEST OF THE DIVIDE...5%-10% EAST "TO" THE RIO GRANDE...10% EAST OF THE RIO AND 20% SACRAMENTOS AND HUDSPETH COUNTY. THE NORTHERN PORTION OF THE SOUTHERN SACS FROM ABOUT CLOUDCROFT TO CARRIZOZO WILL SEE A 20-30% RISK TODAY. A MINOR PUSH WESTWARD OF THE MOIST AIR ON EASTERLY WINDS WILL DRIVE THE MOISTURE FARTHER WESTWARD TONIGHT AND SUNDAY TO ENCOMPASS MORE OF THE AREA SUNDAY THROUGH MONDAY SO WE SHOULD SEE SOME ISOLATED CONVECTION EVEN OVER HE WESTERN THIRD OF THE AREA IN THE AFTERNOON AND EVENING THUNDERSTORMS. THEN ALL AREAS SHOULD GRADUALLY DRY OUT SOME AFTER MONDAY INTO THE REST OF THE WEEK WITH INCREASING BREEZY WEST TO SOUTHWEST WINDS ESPECIALLY IN THE AFTERNOON HOURS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 71 96 72 97 74 / 10 0 0 10 10 SIERRA BLANCA TX 64 93 65 94 66 / 20 10 0 10 10 LAS CRUCES 68 97 67 96 69 / 0 0 10 10 10 ALAMOGORDO 63 93 65 93 65 / 20 10 10 10 10 CLOUDCROFT 49 79 51 77 49 / 20 30 10 20 20 TRUTH OR CONSEQUENCES 64 96 63 96 65 / 10 10 10 20 20 SILVER CITY 60 86 58 85 54 / 10 20 30 20 20 DEMING 62 95 64 96 66 / 0 10 10 20 10 LORDSBURG 63 96 64 97 66 / 0 10 20 10 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 25-HARDIMAN / 20-NOVLAN
Hazardous weather outlook, Jun 4, 11:12 AM MDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1112 AM MDT SAT JUN 4 2011 NMZ024-025-032-TXZ055-056-051715- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHERN DESERT-EL PASO-HUDSPETH- 1112 AM MDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY...MAINLY FOCUSED WELL EAST OF THE RIO GRANDE...FAVORING THE HIGHER TERRAIN OF OTERO COUNTY IN NM AND HUDSPETH COUNTY IN TX. A FEW OF THESE STORMS WILL PRODUCE GUSTY DOWNBURST WINDS OF 40 TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY FOCUSED WEST OF THE RIO GRANDE AND CLOSE TO THE CONTINENTAL DIVIDE...AND OVER THE SACRAMENTO MOUNTAINS IN OTERO COUNTY. GUSTY WINDS WILL AGAIN BE THE PRIMARY THREAT...AS WELL AS THE POTENTIAL FOR WILD LAND FIRE STARTS DUE TO LIGHTNING STRIKES. THUNDERSTORM CHANCES WILL SHIFT EAST OF THE RIO GRANDE TUESDAY AND DIMINISH THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NMZ022-023-030-031-051715- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- 1112 AM MDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY FOCUSED WEST OF THE RIO GRANDE AND CLOSE TO THE CONTINENTAL DIVIDE. GUSTY WINDS WILL BE THE PRIMARY THREAT...AS WELL AS THE POTENTIAL FOR WILD LAND FIRE STARTS DUE TO LIGHTNING STRIKES... ESPECIALLY OVER THE GILA REGION. THUNDERSTORM CHANCES WILL SHIFT EAST OF THE RIO GRANDE TUESDAY AND DIMINISH THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 4, 8:22 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
822 PM MDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 6 E DELL CITY 31.92N 105.10W
06/04/2011 HUDSPETH TX TRAINED SPOTTER
UNFILLED 20 FOOT ABOVE GROUND POOL BLOWN OVER.
&&
EVENT NUMBER EPZ1100303
FKThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 47 min |
| Jun 4, 8:09 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 51 min |
| Jun 4, 8:28 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.